# SDR 95ZZZX1802

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N167ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841183
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 74230
- Condition: Cracked
- Location: Exh Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER OVERHAUL, EXHAUST VALVE GUIDE FOUND CRACKED AT THE LOWER END OF THE GUIDE.  THE CRACK WAS ORIENTED IN THE SAME PLACE AS THE ROCKER ARM.
